RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 1, Pages 155–159 (Mi tmf1573)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Askey–Wilson $q$-beta integral

N. M. Atakishiyev

Institute of Physics Azerbaijan Academy of Sciences

Abstract: A Ramanujan-type representation for the Askey–Wilson $q$-beta integral admitting the transformation $q\to {q^{-1}}$, is obtained.

Full text: PDF file (414 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 100:3, 1035–1039

Bibliographic databases:

Received: 10.01.1994
Language: English

Citation: N. M. Atakishiyev, “On the Askey–Wilson $q$-beta integral”, TMF, 99:1 (1994), 155–159; Theoret. and Math. Phys., 100:3 (1994), 1035–1039

Citation in format AMSBIB
\Bibitem{Ata94}
\by N.~M.~Atakishiyev
\paper On the Askey--Wilson $q$-beta integral
\jour TMF
\yr 1994
\vol 99
\issue 1
\pages 155--159
\mathnet{http://mi.mathnet.ru/tmf1573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1302465}
\zmath{https://zbmath.org/?q=an:0860.33011}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 100
\issue 3
\pages 1035--1039
\crossref{https://doi.org/10.1007/BF01018567}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QP25500001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1573
  • http://mi.mathnet.ru/eng/tmf/v99/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Atakishiyev, “Ramanujan-type continuous measures for classical $q$-polynomials”, Theoret. and Math. Phys., 105:3 (1995), 1500–1508  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:126
    Full text:55
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019